Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen. This site contains current product information and may differ from the information on the product packaging you may have.

MotrinIB Ibuprofen Tablets, 200 mg, Coated Caplets, 100 ct

$9.29$0.09 each

Description

Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains ...View Full Desciption

Ingredients

In Each Caplet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow 6, Hypromellose, Iron Oxide, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Shellac, Stearic Acid, Titanium Dioxide.
Product Number: 00300450481016

Description

Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains ...View Full Desciption
Product Number: 00300450481016